# SDR SWAA110293

- Difficulty date: January 12, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 61,751 hours, 59,298 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 21520
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR COMING FROM ENVIRONMENTAL SYSTEM.  REMOVED AND REPLACED GASPER FAN PER MM.
